# SDR HEEA062897

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001107
- Condition: Peeling
- Location: Main Rotor
- Part time: 2,327 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR PAINT PEELING.
